Alert archive / Illinois / Flash Flood Watches in 2007
Flash Flood Watch 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Aug 19, 2007, 3:46 PM CDT for 8 counties in Illinois. It took effect at Aug 19, 2007, 4:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2007, 3:46 PM CDT (20:46 UTC)
- In effect from
- Aug 19, 2007, 4:00 PM CDT
- Expired
- Aug 20, 2007, 2:36 PM CDT
- In force
- 23 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1072 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KILX 192046 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 346 PM CDT SUN AUG 19 2007 ...HEAVY RAINS MAY CAUSE FLASH FLOODING IN CENTRAL ILLINOIS... .MOISTURE FROM TROPICAL DEPRESSION ERIN WILL CONTINUE TO FLOW NORTHEAST INTO ILLINOIS...AND BE LIFTED AS IT APPROACHES THE FRONTAL BOUNDARY IN NORTHERN ILLINOIS. STORMS WILL LIKELY BE DEVELOPING OVER THE SAME LOCATIONS AND PRODUCING VERY HIGH RAINFALL AMOUNTS. RAINFALL RATES OVER SHORT PERIODS OF TIME MAY OVERWHELM DRAINAGE SYSTEMS AND CAUSE STANDING WATER ON AREA ROADS TONIGHT THROUGH MONDAY EVENING. THE STORMS WILL INTENSIFY AGAIN ON MONDAY AS THE LOW PRESSURE CENTER MOVES ACROSS CENTRAL ILLINOIS. ADDITIONAL HEAVY RAINS WILL BE POSSIBLE OVER THE ALREADY SATURATED GROUND FROM TONIGHT. MONDAY EVENING THE STORMS SHOULD BEGIN TO DIMINISH AS THE LOW MOVES INTO INDIANA. ILZ027>031-036>038-200500- /O.NEW.KILX.FF.A.0005.070819T2100Z-070821T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 346 PM CDT SUN AUG 19 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL... MCLEAN...PEORIA...STARK...TAZEWELL AND WOODFORD. * THROUGH LATE MONDAY NIGHT * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED TONIGHT THROUGH MONDAY EVENING. THEY WILL LIKELY FORM LINES THAT REMAIN OVER THE SAME AREAS. HIGH LEVELS OF MOISTURE IN THE ATMOSPHERE FROM TROPICAL DEPRESSION ERIN WILL FUEL VERY HIGH RAINFALL RATES AS WELL. * THE AREA IN THE WATCH HAS ALREADY RECEIVED LOCAL RAINFALL AMOUNTS OF 1 TO 2 INCHES OVER THE LAST 24 HOURS. ADDITIONAL HEAVY RAINFALL TONIGHT AND MONDAY MAY CREATE FLASH FLOODING ON RURAL ROADS AND CITY STREETS. STREAMS MAY RISE RAPIDLY AS WELL. LOW SPOTS IN ROADS AND UNDERPASSES WILL BE ESPECIALLY VULNERABLE TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SHIMON
4 follow-up statements
000 WGUS63 KILX 200354 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1054 PM CDT SUN AUG 19 2007 ILZ027>031-036>038-200900- /O.CON.KILX.FF.A.0005.000000T0000Z-070821T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 1054 PM CDT SUN AUG 19 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE MONDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE MONDAY NIGHT * RAIN AND THUNDERSTORMS OVER EASTERN IOWA WILL MOVE SOUTHEAST AND BRUSH ACROSS NORTH-CENTRAL ILLINOIS DURING THE OVERNIGHT HOURS. THE ATMOSPHERE ACROSS THE AREA IS VERY MOIST AND WILL RECEIVE EVEN MORE MOISTURE AS THE REMNANTS OF FORMER TROPICAL DEPRESSION ERIN MOVE NORTHEAST INTO ILLINOIS ON MONDAY. ANY THUNDERSTORMS THAT DEVELOP WILL LIKELY CONTAIN VERY HIGH RAINFALL RATES. IN ADDITION...THE RAIN WILL MOVE VERY SLOWLY WHICH WILL ENHANCE THE FLOOD THREAT. SOME LOCATIONS MAY SEE 2 TO 3 MORE INCHES OF RAIN. * THE AREA IN THE WATCH HAS ALREADY RECEIVED LOCAL RAINFALL AMOUNTS OF 1 TO 2 INCHES OVER THE LAST 24 HOURS. ADDITIONAL HEAVY RAINFALL LATE TONIGHT AND MONDAY MAY CREATE FLASH FLOODING ON RURAL ROADS AND CITY STREETS. STREAMS MAY RISE RAPIDLY AS WELL. LOW SPOTS IN ROADS AND UNDERPASSES WILL BE ESPECIALLY VULNERABLE TO FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CHURCHILL
000 WGUS63 KILX 200819 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 319 AM CDT MON AUG 20 2007 ILZ027>031-036>038-201400- /O.CON.KILX.FF.A.0005.000000T0000Z-070821T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 319 AM CDT MON AUG 20 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE TONIGHT * LOCALLY HEAVY RAINFALL HAS OCCURRED ACROSS PART OF THE WATCH AREA OVER THE PAST 24 HOURS. MANY LOCATIONS ALONG AND NORTHEAST OF A GALESBURG...TO PEORIA...TO BLOOMINGTON LINE HAVE PICKED UP BETWEEN 1 AND 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS APPROACHING 3 INCHES ACROSS PARTS OF MARSHALL COUNTY. ADDITIONAL RAINFALL IS EXPECTED TODAY AS REMNANTS OF TROPICAL STORM ERIN TRACK INTO THE AREA. ISOLATED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IN LOW-LYING AREAS AND UNDERPASSES. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BARNES
000 WGUS63 KILX 201402 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 902 AM CDT MON AUG 20 2007 ILZ027>031-036>038-202215- /O.CON.KILX.FF.A.0005.000000T0000Z-070821T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 902 AM CDT MON AUG 20 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...FULTON...KNOX...MARSHALL...MCLEAN...PEORIA...STARK... TAZEWELL AND WOODFORD. * THROUGH LATE TONIGHT * LOCALLY HEAVY RAINFALL HAS OCCURRED ACROSS PART OF THE WATCH AREA OVER THE PAST 24 HOURS. MANY LOCATIONS ALONG AND NORTHEAST OF A GALESBURG...TO PEORIA...TO BLOOMINGTON LINE HAVE PICKED UP BETWEEN 1 AND 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS APPROACHING 3 INCHES ACROSS PARTS OF MARSHALL COUNTY. ADDITIONAL RAINFALL IS EXPECTED TODAY AS REMNANTS OF TROPICAL STORM ERIN TRACK INTO THE AREA. ISOLATED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IN LOW-LYING AREAS AND UNDERPASSES. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ HJS
000 WGUS63 KILX 201936 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 236 PM CDT MON AUG 20 2007 ILZ027>031-036>038-202045- /O.CAN.KILX.FF.A.0005.000000T0000Z-070821T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 236 PM CDT MON AUG 20 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN CANCELLED. THOUGH SHOWERS AND THUNDERSTORMS ARE PROBABLY TO CONTINUE ACROSS THE REGION...THE THREAT OF ONGOING RAIN IN EXCESS OF FLASH FLOOD GUIDANCE HAS DIMINISHED CONSIDERABLY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 3:00 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 19, 3:00 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SUN AUG 19 2007 .DISCUSSION... ISSUED 300 PM CDT SUN AUG 19 2007 MAIN CONCERNS DEAL WITH ABUNDANT MOISTURE FROM T.D. ERIN OVER THE NEXT FEW DAYS...THE TIMING THE APPROACH OF THE LOW PRESSURE CENTER FROM OKLAHOMA...AND THE FUTURE POSITIONING OF THE MAIN WEST TO EAST FRONTAL BOUNDARY ACROSS NORTH CENTRAL ILLINOIS. ALSO HAVE SOME CONCERN ABOUT FLASH FLOOD POTENTIAL FOR OUR NORTHERN COUNTIES. THEY ALL HAVE THE LOWEST FFG OF ALL OF OUR COUNTIES...AND PORTIONS OF THOSE COUNTIES HAVE HAD 1 TO 1.5 INCHES OF RAIN IN THE LAST 24HRS. WILL BE GOING WITH A FLASH FLOOD WATCH THROUGH MIDNIGHT MONDAY NIGHT TO COVER THE HIGHEST THREAT TIME PERIOD. THE MODELS CONTINUE TO HAVE A VERY DIFFICULT TIME WITH THE TROPICAL DEPRESSION...AND THE RESULTANT SENSIBLE WEATHER ACROSS CENTRAL ILLINOIS. WILL GO WITH DYNAMIC LIKELIHOODS AS THE SYSTEM APPROACHES US. GFS IS CLOSEST TO MY CURRENT THINKING...BUT STILL NOT AT AGGRESSIVE AS I EXPECT RAINFALL RATES TO BE OVER THE NEXT 36 HOURS. T.D. ERIN WILL BE CAUGHT UP IN A MORE PROGRESSIVE FLOW AS THE TROUGH IN THE WESTERN CONUS DEEPENS AND PROVIDES A PUSH. SHORT TERM...TONIGHT THROUGH TUESDAY. STORMS ARE DEVELOPING ACROSS OUR NORTHERN CWA LATE THIS AFTERNOON AS MID LEVEL FLOWS INCREASE TO 40-50 KTS. H85 WINDS HAVE MAINTAINED AT 30-35 KTS AS WELL. DESPITE THE PRIMARY H85 BAROCLINIC ZONE RESIDING ACROSS FAR NORTHERN IL...OUR AREA REMAINS PRIME FOR TRAINING THUNDERSTORMS AS OUTFLOW BOUNDARIES DRIFT SOUTH FROM THE ELEVATED FRONTAL ZONE. THE PRECIP WATER LEVELS ARE EXPECTED TO CLIMB OVER 2 INCHES TONIGHT AND MAINTAIN THROUGH MONDAY NIGHT...ESPECIALLY NORTH OF I-74. THIS WILL ALLOW FOR INTENSE RAINFALL RATES OF 3 INCHES PER HOUR OVER SHORT PERIODS OF TIME. FFG IS NOT TERRIBLY LOW NORTH OF I-74...BUT SOME PRIMING OF THE GROUND HAS OCCURRED WITH THE RECENT RAINFALL...AND CURRENT RAINFALL THIS AFTERNOON. FEEL A FLASH FLOOD WATCH IS WARRANTED. DVN IS EXPANDING THERE/S FARTHER SOUTH IN THEIR CWA...AND WILL MATCH UP WELL WITH OUR CWA. I WENT WITH CATEGORICAL POPS N OF A LINE FROM MACOMB TO BLOOMINGTON FOR TONIGHT...WITH LIKELY POPS DOWN TO I-70. LIKELY POPS WERE KEPT IN PLACE FOR MONDAY AS THE LOW PRESSURE CENTER FORMERLY T.D. ERIN IS EXPECTED TO MOVE NORTHEAST AND INTERACT WITH THE LOW AND MID LEVEL SPEED MAXES CLOSER TO THE FRONTAL ZONES IN NORTHERN ILLINOIS. STRONG THETA E CONVERGENCE APPEARS LIKELY ON MONDAY AS THE H85 LLJ INCREASES TO 40 KTS. ISENTROPIC LIFT ALSO MAXIMIZES ON MONDAY IN PROXIMITY TO THE LOW PRESSURE CENTER. MONDAY NIGHT...IT APPEARS SOME WEAKENING OF THE STORMS WILL OCCUR WITH THE LOSS OF DAYTIME HEATING...AND THE EXIT OF THE SURFACE LOW INTO INDIANA. STILL...A TRAILING FRONTAL BOUNDARY WILL REMAIN ACROSS CENTRAL AND NORTHERN ILLINOIS...DUE TO T.D. ERIN DRAGGING IT FARTHER SOUTH WHEN IT PASSED THROUGH OUR CWA. HIGH THETA E AIR WILL REMAIN IN PLACE...WITH OUTFLOW BOUNDARIES LINGERING AS WELL. I LEFT THE 50 POPS FOR MONDAY NIGHT AS THEY WERE. THAT APPEARS REASONABLE. TUESDAY MAY SEE ISOLATED STORMS AS THE FRONT BEGINS TO LIFT FARTHER NORTH...BUT THE TIMING MAY BE SLOWER THAN EXPECTED. TUESDAY MAY NEED HIGHER POPS EVENTUALLY...DEPENDING ON WHERE ERIN LEAVES THE FRONTAL BOUNDARY WHEN IT DEPARTS. LONG TERM...WEDNESDAY THROUGH SUNDAY. AS THE FRONT MOVES FARTHER NORTH ON WEDNESDAY AND THURSDAY...OUR AREA WILL LIKELY SEE HEAT INDEX READINGS CLIMB OVER 100F ... ESPECIALLY IN THE SOUTHERN HALF OF OUR CWA. HIGHS WILL CLIMB INTO THE LOW TO MID 90S AS THE LATE AUGUST SUN HEATS THE MID 70 DEWPOINT AIR. LATER IN THE WEEK THE FRONT IS EXPECTED TO DROP BACK SOUTH THROUGH OUR CWA AS A COLD FRONT. 30 POPS ARE IN PLACE FOR THAT AND I DID NOT CHANGE THE TIMING. IT APPEARS THE FRONT WILL PROGRESS MORE SLOWLY THAN PREVIOUSLY THOUGHT. IT SHOULD ARRIVE IN OUR NW CWA ON FRIDAY MORNING...AS GRADUALLY REACH OUR SE COUNTIES ON SATURDAY MORNING. POST FRONTAL STORMS ARE BEING GENERATED IN THE GFS AND ECMWF ACROSS SOUTH CENTRAL ILLINOIS SATURDAY NIGHT AND SUNDAY. THEY MAY EVENTUALLY DEVELOP SOUTH OF OUR CWA...SO I JUST PUT A 20 POP IN THE SOUTH SATURDAY NIGHT AND KEPT SUNDAY DRY FOR NOW. SHIMON && .AVIATION... ISSUED 100 PM CDT SUN AUG 19 2007 MODELS STILL DO NOT HAVE A HANDLE ON THE REMNANTS OF TROPICAL STORM ERIN...OR ADDING THE STORMS MOISTURE TO THE MIX...AND FORECAST REMAINS A BIT PROBLEMATIC. WIDESPREAD AREA OF SHOWERY ACTIVITY FOR MUCH OF THE MORNING SHOULD FIRE BACK UP IN THE LATE AFTERNOON HOURS...AND CONTINUE TO PLAGUE THE REGION OFF AND ON FOR THE NEXT COUPLE DAYS. MOSTLY RAIN AND MID LEVEL BASES FOR THE MOST PART...WITH THE OCCASIONAL RUMBLE OF THUNDER...AGAIN IN THE MORNING HOURS...SIMILAR TO TODAY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MIDNIGHT MONDAY NIGHT FOR ILZ027>031- 036>038. &&
Hazardous weather outlook, Aug 19, 3:00 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SUN AUG 19 2007 ILZ040>057-061>063-066>068-071>073-201100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 300 PM CDT SUN AUG 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY REMNANTS OF TROPICAL DEPRESSION ERIN WILL MOVE INTO THE AREA MONDAY AND BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-036>038-201100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 300 PM CDT SUN AUG 19 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGHOUT MUCH OF THE LATE AFTERNOON AND EVENING HOURS. THESE THUNDERSTORMS ARE TAPPING INTO SOME VERY RICH MOISTURE FROM THE GULF OF MEXICO AND BECOMING VERY EFFICIENT RAIN MAKERS. THIS IN COMBINATION WITH DEVELOPING THUNDERSTORMS COMING RIGHT AFTER ANOTHER ONE OVER THE SAME AREA THROUGH THE AFTERNOON WILL LEND ITSELF TO THE POSSIBILITY OF LOCALIZED FLOODING ISSUES. OTHER THAN THE THREAT OF WATER...THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY REMNANTS OF TROPICAL DEPRESSION ERIN WILL MOVE INTO THE AREA MONDAY AND BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 5:04 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 41 min |
| Aug 19, 5:07 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 38 min |
| Aug 19, 5:46 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 59 min |
| Aug 19, 6:05 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 38 min |
Nearby
Flash Flood Watches in Illinois, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.